Zur Theorie der Moduln und Ideale
Mathematische Annalen, Tome 60 (1905), pp. 20-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
elimination theory, ideal theory of polynomial rings in several variables, zeros of power series
@article{MAN_1905__60_158174,
author = {E. Lasker},
title = {Zur {Theorie} der {Moduln} und {Ideale}},
journal = {Mathematische Annalen},
pages = {20--116},
year = {1905},
volume = {60},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MAN_1905__60_158174/}
}
E. Lasker. Zur Theorie der Moduln und Ideale. Mathematische Annalen, Tome 60 (1905), pp. 20-116. http://geodesic.mathdoc.fr/item/MAN_1905__60_158174/